MathSciNet Relay Station
MathSciNet bibliographic data
MR692290 (84g:65167) 65R20
te Riele, Herman J. J. Collocation methods for weakly singular second-kind Volterra integral equations with nonsmooth solution. IMA J. Numer. Anal. 2 (1982), no. 4, 437–449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement